Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173

      [Search Papers] [Print this List]
    1701. M. R. Darafsheh,
    p-Steinberg characters of alternating and projective special linear groups,
    J. Algebra 181(1996), 196-206  [abstract]    MR 97b:20012
     
    1702. A. Daneshgar,
    Duality in a generalized model for translation invariant systems,
    Fuzzy Sets and Systems 83(1996), 347-352  [abstract]    MR 97j:04004
     
    1703. A. Daneshgar,
    Reconstruction in a generalized model for translation invariant systems,
    Fuzzy Sets and Systems 83(1996), 51-55  [abstract]    MR 97e:04004
     
    1704. A. Shokoufandeh, S. Ajoodani-Namini and G. B. Khosrovshahi,
    Intersections of triple systems: small orders,
    J. Combin. Math. Combin. Comput. 20(1996), 33-52  [abstract]    MR 96m:05028
     
    1705. Kh. Ahmadi-Amoli and M. Tousi,
    On the singular sets of modules,
    Comm. Algebra 24(1996), 3839-3844  [abstract]    MR 97i:13009
     
    1706. M. Radjabalipour and A. Salemi,
    On eigenvalues of perturbed quadratic matrix polynomials,
    Integral Equations Operator Theory 22(1995), 242-247  [abstract]    MR 96e:15019
     
    1707. S. Akbari-Feyzaabaadi, M. Mahdavi-Hezavehi, M. Mehraabaadi and H. Hajiabolhassan,
    On derived groups of division rings II,
    Comm. Algebra 23(1995), 2881-2887  [abstract]    MR 96g:16021
     
    1708. R. Torabi and G. B. Khosrovshahi,
    A note on labelings of graphs,
    Linear Multilinear Algebra 39(1995), 165-169  [abstract]    MR 69m:05178
     
    1709. G. B. Khosrovshahi, A. Nowzari-Dalini and R. Torabi,
    Some simple and automorphism-free 2-(15,5,4) designs,
    J. Combin. Des. 3(1995), 285-292  [abstract]    MR 96b:05026
     
    1710. G. B. Khosrovshahi and Ch. Maysoori,
    On the bases for trades,
    Linear Algebra Appl. 226-228(1995), 731-748  [abstract]    MR 97d:05048
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.